標題: Modeling wireless local loop with general call holding times and finite number of subscribers
作者: Tsai, HM
Lin, YB
資訊工程學系
Department of Computer Science
關鍵字: loss probability;Engset product form;supplemented generalized semi-Markov process;wireless local loop
公開日期: 1-七月-2002
摘要: This paper proposes an analytic model to compute the loss probability for Wireless Local Loop (WILL) with a finite number of subscribers. The number of trunks between the WILL concentrator and the base station controller is less than the total number of radio links in the WILL. This model is validated against the simulation results. The execution of our model is efficient compared with simulation. However, its time complexity is higher than several existing analytic models that approximate the loss probability for WILL. Therefore, we design an efficient WLL network planning procedure (in terms of time complexity and accuracy) that utilizes the approximate analytic models to provide small ranges for selecting the values of system parameters. Our model is then used to accurately search the operation points of WILL within the small ranges of the system parameter values. This paper proves that the performance of WILL with limited trunk capacity and finite subscriber population is not affected by the call holding time distributions. Based on our model, we illustrate WLL design guidelines with several numerical examples.
URI: http://dx.doi.org/10.1109/TC.2002.1017697
http://hdl.handle.net/11536/28701
ISSN: 0018-9340
DOI: 10.1109/TC.2002.1017697
期刊: IEEE TRANSACTIONS ON COMPUTERS
Volume: 51
Issue: 7
起始頁: 775
結束頁: 786
顯示於類別:期刊論文


文件中的檔案:

  1. 000176493300004.pdf